# SDR FDEA202001100105

- Difficulty date: January 10, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 83,314 hours, 19,387 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: ADA00061
- Condition: Cracked
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - R3 DOOR UPPER #1 STOP BEAM FOUND CRACKED .  CABIN - R3 DOOR , CRACKED UPPER #1 STOP BEAM REMOVED AND REPLACED AS PER SRM 51-  31-01-0G . REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100 .
